Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 254, NWS Dodge City, KS

September 9, 2014Trego County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 9, 2014, 9:39 PM CDT for Trego County, Kansas. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2014, 9:39 PM CDT (02:39 UTC)
Expired
Sep 9, 2014, 10:07 PM CDT
In force
28 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Trego County, KS

The radar

The Dodge City radar (KDDC), 135 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 9:50 PM CDTTSTM WND GST 606 S Collyer, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 9, 4:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 839 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
839 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
2628 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WUUS53 KDDC 100239
SVRDDC
KSC195-100330-
/O.NEW.KDDC.SV.W.0254.140910T0239Z-140910T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
939 PM CDT TUE SEP 9 2014

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TREGO COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 1030 PM CDT

* AT 939 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLLYER...
  MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  WAKEENEY...OGALLAH...COLLYER...RIGA...VODA AND TREGO CENTER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3882 9960 3883 10015 3910 10015 3913 9982
      3913 9961
TIME...MOT...LOC 0239Z 266DEG 42KT 3897 10012 

HAIL...0.75IN
WIND...70MPH

$$

KRUSE
2 follow-up statements
748 
WWUS53 KDDC 100256
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
956 PM CDT TUE SEP 9 2014

KSC195-100330-
/O.CON.KDDC.SV.W.0254.000000T0000Z-140910T0330Z/
TREGO KS-
956 PM CDT TUE SEP 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR TREGO COUNTY...

AT 955 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAKEENEY...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAKEENEY...OGALLAH...COLLYER...RIGA...VODA AND TREGO CENTER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3882 9960 3883 10015 3910 10015 3913 9982
      3913 9961
TIME...MOT...LOC 0255Z 256DEG 34KT 3902 9995 

HAIL...<.75IN
WIND...60MPH

$$

KRUSE
444 
WWUS53 KDDC 100307
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1007 PM CDT TUE SEP 9 2014

KSC195-100317-
/O.CAN.KDDC.SV.W.0254.000000T0000Z-140910T0330Z/
TREGO KS-
1007 PM CDT TUE SEP 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR TREGO COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3882 9960 3883 10015 3910 10015 3913 9982
      3913 9961
TIME...MOT...LOC 0305Z 266DEG 42KT 3905 9941 

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 7:03 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Sep 9, 7:03 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
703 PM CDT TUE SEP 9 2014

...UPDATED FOR AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 204 PM CDT TUE SEP 9 2014

LATEST RAP 400MB POTENTIAL VORTICITY APPEARS TO HAVE A DECENT
HANDLE WITH AN UPPER LEVEL DISTURBANCE THAT WAS CROSSING THE
COLORADO ROCKIES AT 18Z. GIVEN THE 18Z VERIFICATION WILL STAY
CLOSE TO THE RAP ON TIMING OF THIS UPPER LEVEL FEATURE AS IT
CROSSES EASTERN COLORADO AND WESTERN KANSAS LATER THIS EVENING.
GIVEN LATE DAY INSTABILITY AND LOCATION OF LOW LEVEL FORCING AHEAD
OF THIS UPPER LEVEL TROUGH NEAR A SURFACE BOUNDARY THAT WILL
EXTEND FROM SOUTHEAST COLORADO INTO NORTH CENTRAL KANSAS THERE
WILL BE A CHANCE FOR SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
ACROSS NORTH CENTRAL KANSAS AND PORTIONS OF WEST KANSAS. BASED ON
THE 21Z TUESDAY AND 00Z WEDNESDAY CAPE AND 0-6KM SHEAR FROM THE
NAM A FEW STORMS LATE TODAY MAY BE SEVERE WITH THE AREA MORE
FAVORABLE FOR HAIL GOLF BALL SIZE OR LARGER ALONG WITH WIND GUST
IN EXCESS OF 60 MPH WILL BE ALONG AND NORTH OF A DIGHTON AND
LARNED LINE.

THUNDERSTORMS WILL THEN INCREASE IN AREAL COVERAGE EARLY TONIGHT
AS THE UPPER LEVEL DISTURBANCE CROSSES THE CENTRAL HIGH PLAINS AND
A SURFACE BOUNDARY MOVES ACROSS SOUTHWEST KANSAS. THE AREA THAT
WILL BE MORE FAVORABLE FOR WIDESPREAD THUNDERSTORMS EARLY TONIGHT
WILL BE ALONG AND NORTH OF A 700MB +10C TO +13C BAROCLINIC ZONE.
GIVEN THE 12Z NAM AND 12Z GFS THIS FAVORABLE AREA WILL BE
NORTHEAST OF A SYRACUSE TO DODGE CITY THE PRATT LINE. ALSO GIVEN
THE HIGH PRECIPITABLE WATER VALUES PERIODS THERE WILL BE A CHANCE
FOR PERIODS OF HEAVY RAIN IN THIS AREA AS WELL.

BUFR SOUNDINGS INDICATING WINDS NEAR THE SURFACE BEHIND THE COLD
FRONT WILL RANGE FROM 20 TO 30 KNOTS AS THE LOWER LEVELS BEGIN TO
SATURATE. BY 12Z WEDNESDAY THE DEPTH OF THIS LOW LEVEL MOISTURE
APPROACHES 3000FT WHICH SUPPORTS INSERTING A SLIGHT CHANCE FOR
LIGHT DRIZZLE FOR SEVERAL HOURS EARLY WEDNESDAY MORNING. BY LATE
MORNING THIS LOW LEVEL MOISTURE WILL BEGIN TO ERODE FROM SOUTHWEST
NORTHEAST AND GIVEN SOME AFTERNOON SUNSHINE ACROSS SOUTHWEST AND
SOUTH CENTRAL KANSAS THE HIGHS ARE EXPECTED TO CLIMB BACK INTO THE
MID 70S BASED ON THE 00Z THURSDAY 850MB TEMPERATURES. FURTHER
NORTH, NEAR THE INTERSTATE 70 CORRIDOR THE CLOUDS AND 850MB
TEMPERATURES AT 00Z THURSDAY SUGGEST HIGHS ON IN THE UPPER 60S TO
NEAR 70.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 313 PM CDT TUE SEP 9 2014

THE TREND WILL BE FOR COOLER AND WETTER IN THE VERY EARLY PERIOD
OF THE LONG TERM FORECAST. THE PERIOD FROM WEDNESDAY INTO THE
BEGINNING OF THE WEEKEND WILL THEN BE FOLLOWED BY A MODERATE
REBOUND BACK TOWARD THE 80S BY THE MIDDLE OF NEXT WEEK.

ALL THREE MODELS, THE ECMWF, GFS AND NAM INDICATED PRECIPITATION
ALONG A STRONG FRONTOGENETIC ZONE ACROSS CENTRAL AND FAR WESTERN
KANSAS INTO SOUTHEAST COLORADO FROM LATE THURSDAY NIGHT AND
SPREADING EAST OVER CENTRAL KANSAS FRIDAY MORNING. SOME VARIABILITY
IS EXPECTED AS THE BETTER FORCING IN THE MID LEVELS IS NOT EXPECTED
TO SLIDE ALL THE WAY THROUGH THE CWA INTO OKLAHOMA, HENCE A BAND OF
HIGHER RAIN AMOUNTS COULD FALL SOMEWHERE FROM THE HIGHWAY 54
CORRIDOR NORTHWARD AS THE NAM SUGGESTS. OTHER LOCATIONS SHOULD STILL
GET SOME, BUT GENERALLY MUCH LIGHTER PRECIPITATION AMOUNTS OF A FEW
HUNDREDTHS AS THE SECONDARY FRONTAL BOUNDARY MOVES THROUGH THE
REGION IN THE FORM OF SCATTERED SHOWERS IF NOT A PERIOD OF RAIN. OF
MUCH LONGER DURATION AND IMPACT WILL BE THE WIDESPREAD STRATUS
THROUGH THE AREA, INHIBITING INSOLATION AND ENHANCING COLD
ADVECTION. THE NUMEROUS MODELS AND BLEND SOLUTIONS STRONGLY SUPPORTS
LOW 50S ACROSS MUCH OF THE AREA FOR A HIGH TEMPERATURES ON FRIDAYS.
TEMPERATURES THIS COOL WILL REPRESENT ONLY A FEW DEGREES ABOVE
RECORD MIN-MAXIMUM TEMPERATURES FOR SEPTEMBER 12TH AT LEAST LOCALLY
AT DDC.

A WARMING TEND WILL BE SLOW THROUGH THE WEEKEND PERIOD. THE MEAN
LAYER WILL RETURN TO GENERALLY ZONAL PATTERN BY SUNDAY AFTER THE
LARGE WAVE EXISTS. THE NEXT WAVE WILL NOT BECOME A POTENTIAL IMPACT
UNTIL AROUND LATE SUNDAY OR MONDAY. THE PATTERN SUGGEST SOUTHWEST
KANSAS COULD BE SPLIT AS FAR AS UPPER DYNAMIC FORCING GOES, WITH
POSSIBLE MCS ACTIVITY TO THE NORTH IN THE DAKOTAS AND NEBRASKA AND
SHORTWAVE ENERGY IN THE PANHANDLES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 659 PM CDT TUE SEP 9 2014

ASIDE FROM SCATTERED THUNDERSTORMS WITH BRIEF STRONG WINDS THAT
COULD AFFECT THE TERMINALS THROUGH THE EVENING, VFR CONDITIONS CAN
BE EXPECTED, WITH SOUTH WINDS BECOMING NORTH BETWEEN 04 AND 08Z AFTER
AS THE COLD FRONT PASSES. MVFR CIGS WILL LIKELY DEVELOP TOWARD
MORNING WITH DIURNAL COOLING AND COLD ADVECTION. BUT WITH DAYTIME
HEATING, SKIES SHOULD BECOME PARTLY SUNNY AFTER 16Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  73  49  65 /  40  10   0  10
GCK  62  73  49  63 /  50  20  10  10
EHA  62  75  52  69 /  20  10  10  10
LBL  64  76  51  67 /  20  10   0  10
HYS  62  68  45  62 /  70  20   0  10
P28  70  78  53  71 /  30  10   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BURGERT
LONG TERM...RUSSELL
AVIATION...FINCH
Hazardous weather outlook, Sep 9, 2:19 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
219 PM CDT TUE SEP 9 2014

KSZ030-031-043>046-061>066-074>081-084>090-101000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
219 PM CDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
SOUTHWEST INTO CENTRAL KANSAS LATE THIS AFTERNOON AND BECOME MORE
NUMEROUS THIS EVENING AS A STRONG COLD FRONT PUSHES SOUTH ACROSS
WESTERN KANSAS. A FEW SEVERE STORMS WILL BE POSSIBLE IN THE AREA
NORTHEAST OF A SCOTT CITY TO PRATT LINE. GOLF BALL SIZE HAIL OR
LARGER AND DAMAGING WINDS GREATER THAN 60 MPH WILL BE POSSIBLE.
PERIODS OF HEAVY RAINFALL CAN ALSO BE EXPECTED WHICH MAY CAUSE
PONDING OF WATER ON ROADWAYS. STRONG STORMS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND GUSTY WINDS OF UP TO 60 MPH WILL BE POSSIBLE
FARTHER SOUTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED FOR HAIL AND WIND REPORTS LATE THIS
AFTERNOON AND EVENING NORTHEAST OF A SCOTT CITY TO PRATT LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

BURGERT

In the hours before

Special weather statement, Sep 9, 6:59 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
659 PM CDT TUE SEP 9 2014

KSZ045-100100-
NESS KS-
659 PM CDT TUE SEP 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NESS COUNTY UNTIL 800 PM
CDT...

AT 658 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF BEELER...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NESS CITY...BAZINE...RANSOM...BROWNELL...BEELER AND ARNOLD.

LAT...LON 3843 9961 3837 10020 3856 10024 3866 10004
      3869 9960
TIME...MOT...LOC 2358Z 237DEG 43KT 3851 10008

KRUSE
Special weather statement, Sep 9, 8:00 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
800 PM CDT TUE SEP 9 2014

KSZ031-100145-
ELLIS KS-
800 PM CDT TUE SEP 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY UNTIL 845 PM CDT...

AT 800 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAYS...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAYS...VICTORIA...WALKER...CATHERINE...SCHOENCHEN...YOCEMENTO...
ANTONINO...MUNJOR...EMMERAM AND TOULON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY AFTERNOON FOR CENTRAL KANSAS AND CENTRAL KANSAS.

LAT...LON 3871 9904 3870 9940 3886 9952 3888 9952
      3913 9926 3913 9904
TIME...MOT...LOC 0100Z 237DEG 43KT 3885 9937

KRUSE
Local storm report, Sep 9, 8:09 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
809 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     5 N ANTONINO            38.85N 99.37W
09/09/2014  E70.00 MPH       ELLIS              KS   PUBLIC

&&

MSCOTT
Special weather statement, Sep 9, 8:17 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
817 PM CDT TUE SEP 9 2014

KSZ044-063-100215-
LANE KS-FINNEY KS-
817 PM CDT TUE SEP 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY AND LANE
COUNTIES UNTIL 915 PM CDT...

AT 817 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AMY...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIGHTON...ALAMOTA...AMY...SHIELDS AND PENDENNIS.

LAT...LON 3819 10025 3821 10068 3857 10068 3868 10026
TIME...MOT...LOC 0117Z 237DEG 43KT 3840 10060

KRUSE
Local storm report, Sep 9, 8:37 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
837 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND GST     10 SE SCOTT CITY        38.38N 100.78W
09/09/2014  M92.00 MPH       SCOTT              KS   PUBLIC

            10 INCH TREE LIMBS DOWN FROM STRONG THUNDERSTORM WINDS.

&&

MSCOTT
Local storm report, Sep 9, 9:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
915 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     LORETTA                 38.65N 99.18W
09/09/2014  E70.00 MPH       RUSH               KS   PUBLIC

0905 PM     TSTM WND GST     12 SW NESS CITY         38.33N 100.06W
09/09/2014  E65.00 MPH       NESS               KS   PUBLIC

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 8:00 PM CDTSpecial Weather StatementDDCEllis45 min
Sep 9, 8:17 PM CDTSpecial Weather StatementDDCLane58 min
Sep 9, 10:23 PM CDTSpecial Weather StatementDDCFord52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.